Generalized balances in Sturmian words

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619596
Contributor : Isabelle Fagnot <>
Submitted on : Tuesday, September 6, 2011 - 3:54:50 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00619596, version 1

Collections

Citation

Isabelle Fagnot, Laurent Vuillon. Generalized balances in Sturmian words. Discrete Applied Mathematics, Elsevier, 2002, 121 (1-3), pp.83-101. ⟨hal-00619596⟩

Share

Metrics

Record views

166